Skip to Content

My husband is in a rehab for percocet but when I talked to him he said he had no withdrawl how is t?

Responses (3)

ARTIST658 19 Apr 2011

Hi Betrayed,

It could be a number of things. First off, if he just began the rehab, it could be the symptoms haven't hit yet. The worst of the withdrawal from narcotics is generally around 3-5 days off from it.

Second, if he wasn't using every day - or wasn't at a particularly high dose at the end - the withdrawal should be substantially less. He may have tapered down his use toward the time he was going in-patient, to make the withdrawal easier.

Also, the rehab could be giving him either suboxone or other medications to ease the withdrawal, which is a common technique many places use.

And then, the likely answer, in my opinion, is that he could be trying to mislead you, to minimize the extent of his addiction. If he were to tell you he's going through h*ll, it'd feel to him like he was admitting he was deeply addicted. So, if he minimizes it, he hopes you'll believe that it wasn't a significant problem.

betrayedagain 21 Apr 2011

Thanx for your comment. He has turned down all drugs (seboxone) in rehab(the rehab gives me updates so i know hes not lying), he couldnt have tapered his use because i took him to the rehab within an hour of finding out. He was taking 3-4 pills a day up his nose. He was actually upset that he didnt withdrawl he thinks he deserves the pain. It just doesnt seem humanly possible. One backround on him though is that it takes him to build tolerences he has been smoking weed since he was 13 and still gets as high as day one. I build a tolerence to everything within a week. Its just weird. Thanx again. He is doing well so far, very contrite. On a weird note all week i was shaking puking and having diarrhea and anxiety attacks i know its from the betrayal but it almost feels like sympothy pains. Im 4 months preggo also. some stuff to deal with huh.

ARTIST658 21 Apr 2011

3-4 pills a day probably won't cause severe withdrawal symptoms. The more you're taking, the tougher the withdrawal.

Anonymous 19 Apr 2011

Hi Betrayed,
Ask your hubby if he given a bitter orange pill to place under his tongue.
If so, it is Suboxone, and it stops withdrawal. One must taper off of Suboxone slowly. It not only stops withdrawal but it quells cravings for opiates, and heals brain receptor sites.
Best wishes to you and your husband,
sweetlemon

Anonymous 19 Apr 2011

All I can add is my good wishes for both of you. At least he as willing to go to rehab. This is step one. I wish him all the success in the world. Hang in there & give him a chance...

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions